# SDR CALA2023060501755

- Difficulty date: June 2, 2023
- Submitted: July 17, 2023
- Operation: Air carrier
- Aircraft: N781UA
- Make and model: Boeing 777222
- Aircraft serial: 26945
- Aircraft time: 98,791 hours, 17,463 cycles
- Engine: Pwa PW4077
- Engine time: 86,740 hours, 15,590 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Damaged
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: C, M, J
- Precautionary procedure: A

## Discrepancy

BIRD HIT LEFT ENG ON TO EGT WENT INTO RED. PERFORMED VISUAL INSPECTION OF #1 ENGINE AND FOUND BIRD WAS INGESTED INTO CORE AT 4 OCKLOCK POSITION OF ENGINE FIRST STAGE INLET GUIDE VANES, REQUIRES FURTHER INSPECTION. SDR REPORTING EGT PIC UPDATE. REMOVED AND REPLACED # 1 ENG IAW TASK CARD # 27-0525-8-0225 OPS AND LEAK CHECK GOOD ON GRD RUN.   ORIG SUBMISSION DATE:  06/05/2023.
